Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hairless spot on the back of the head. What is the cause?

Hi Sir, Today i have figured out that i have spot on my head in left back side. I am very tens right now ...because like the size of your fingure tip area spot is there on my back side of head. where hair are missing was not there six months back ...i don t know what is this is this begning and waht to do pls help ...+91 0000
Asked On : Wed, 16 May 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello mukesh,
welcome to hcm
thanks for the query
may be you are suffering from alopecia areata
it is rarely due to any external or internal medical problems. Most cases these bald areas regrow their hair spontaneously.many patients have their hair back in a year
it is associated with other autoimmune conditions such as allergic disorders, thyroid disease, vitiligo, l, rheumatoid arthritis.
good treatment options are available. consult a good dermatologist
hope this information will be helpful to you
take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor